# SDR SWAA2022020312007

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD TIE DOWN PLATE HAS CORROSION / VERIFIED MATERIAL LOSS FOUND NO LIMITS IN SRM FOR TIE DOWN PLATE AT AFT CARGO FWD INSTALLED NEW PLATE IAW MM 52-10-400-801 STEO 3E 14 ATAG # A46300
